# SDR GAIA00246

- Difficulty date: April 27, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N6831
- Make and model: Boeing 727223
- Aircraft serial: 20184
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY C-CHECK AT TIMCO/OSC, THE FOLLOWING DISCREPANCY WAS FOUND, C-2 DOOR INTERIOR FORWARD LOWER CORNER SEAL STRIKER SUPPORT ANGLE CRACKED.  REPAIRED ANGLE PER IAW SRM 51-20-1.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
